# SDR NWAA0945502

- Difficulty date: January 3, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N502US
- Make and model: Boeing 757251
- Aircraft serial: 23191
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part serial: 708
- Condition: Smoke
- Location: Galley
- Part time: 631 hours, 230 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CTR OVEN IN THE FWD GALLEY STARTED TO SMOKE, IT IS UNKNOWN IF ANY PRECAUTIONARY PROCEDURES WERE PERFORMED.  THE FLIGHT LANDED UNEVENTFULLY IN MSP WHERE MAINTENANCE FOUND NO EVIDENCE OF FOOD, GREASE OR FOREIGN OBJECTS IN THE OVEN.  THE FAN BEARING WAS SUSPECT AND THE OVEN WAS DEFERRED TO MEL AND LATER REPLACED.  SYS OPS WERE NORMAL AFTER THE OVEN WAS REPLACED.  (K)
